Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: My daughter received the GARDASIL shot in December of 2008 she received the first and second shot. About two weeks after receiving the shots she began having hives I took her to the doctor they could not find a reason for her hives she was tested for everything, that was 4 years ago she is still receiving treatments for hives no known cause. A little while later she started with muscle and joint pain took her to the doctor. Test were ran no known cause. She is still under doctors care at this time for that, a short while later the headaches started, test were run no known cause, she is still under doctors care for the headaches, next, heart problems, went to the doctor test were ran no known cause, she is still under doctors care for her heart, she is also seeing a Gyn doctor because her hormones are messed up, my daughter is currently on medicine for all of these problems, 5 pills a day, severe fatigue, never feels good. My daughter was a happy healthy girl that was active she also played sports, now she can''t do any of it! My daughter was fine until she took the GARDASIL shot! No health problems are in our family, and patient was very healthy. I know this GARDASIL shot has changed my daughter''s life. I hope they will find a way to prove that this shot is what''s doing this to all these girls and stop the use of it! I really hate to see what is going to be next on the list of health problems for my daughter in the future!
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166